# SDR DALA2018011700260

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 75,917 hours, 57,202 cycles
- Engine: Pwa JT8D219
- Engine time: 65,158 hours, 48,215 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, RT HYD LOW PRESSURE MESSAGE ON OAP,  RIGHT HYD QTY WENT UP TO 19 QTS. FOLLOWING QRH, REPRESSURIZED BELOW 10,000 FT. PRESSURE CAME UP TO 3000 PSI, QTY DOWN TO 10 QUARTS. PRESSURE WAS ZERO FOR 5 - 20 MINUTES. REPLACED THE RESERVOIR AND ENGINE DRIVEN PUMP. CHECKED OK.
